# SDR DALA13051076814

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 58,686 hours, 17,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT R3 LAVATORY MODULE LOWER RT CORNER INOPERATIVE.  TROUBLESHOT IAW WDM 33-51-14.  FOUND WIRE W3634-9007-20 NOT CONNECTED TO GROUND.  SECURED GROUND WIRE, OPS CHECKED NORMAL.
